RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 1, Pages 143–152 (Mi izv3369)  

This article is cited in 1 scientific paper (total in 1 paper)

On the best approximation of periodic differentiable functions by trigonometric polynomials. II

Sun Yong-sheng


Full text: PDF file (624 kB)

Bibliographic databases:
Received: 12.08.1959

Citation: Sun Yong-sheng, “On the best approximation of periodic differentiable functions by trigonometric polynomials. II”, Izv. Akad. Nauk SSSR Ser. Mat., 25:1 (1961), 143–152

Citation in format AMSBIB
\Bibitem{Sun61}
\by Sun Yong-sheng
\paper On the best approximation of periodic differentiable functions by trigonometric polynomials.~II
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 1
\pages 143--152
\mathnet{http://mi.mathnet.ru/izv3369}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=126117}
\zmath{https://zbmath.org/?q=an:0192.16103}


Linking options:
  • http://mi.mathnet.ru/eng/izv3369
  • http://mi.mathnet.ru/eng/izv/v25/i1/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:168
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019